# SDR DALA2016021501151

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pad
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUMPER PADS MISSING INSIDE FWD CARGO DOOR EXTERIOR HANDLE CAVITY.  REPLACED DOOR HANDLE BUMPERS REF: AMM 52-34-22.
